# SDR CA040607002

- Difficulty date: June 4, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Doug B-26C
- Aircraft time: 4,837 hours
- Engine: Pwa CA18
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nut
- Condition: Loose
- Location: Pushrod Tube
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT NOTICED OIL LEAK AND DID A PRECAUTIONARY ENGINE SHUT DOWN. HE DID A ONE ENGINE OUT LANDING PROCEDURE AT AIRPORT WITHOUT INCIDENT.  MAINTENANCE FOUND NR 17 CYLINDER PUSHROD TUBE NUT LOOSE.  THE SEAL WAS REPLACED AND THE NUT TORQUED. THE ENGINE WAS GROUND RUN WITH NO EVIDENCE OF AN OIL LEAK.
